Call our Pharmacist on 01270 768 691
New

Numark Paracetamol Suspension 3+ Months Cherry Flavour 200ml

Be the first to review this product


  • Sugar free. 

  • Cherry flavour.

  • 3 months plus.

Availability: Out of stock

Our price £1.99

RRP £2.25 You save £0.26

Due to the nature of this product, we can only supply a limited number of it as indicated in the drop down menu.

 Key Benefits

Delivery - £1.99 for orders under £60.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

 

Product Description

Details

Ingredients:

Paracetamol BP 120mg/5ml, xanthan gum, magnesium aluminium silicate, glycerol (E422), hydrogenated glucose syrup, sodium benzoate (E211), citric acid monohydrate, saccharin sodium, 1.85% v/v ethanol96%, polysorbate 80, sorbitan monooleate, cherry flavour, amaranth (E123) and purified water.

Indication:

Paracetamol can be used for the treatment of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever .

Dosage:

Children aged 6 -12 - Two to four 5 ml spoonfuls. Repeat dose every 4-6 hours as required, up to a maximum of 4 doses in 24 hours Children aged 1 - 6 - One to two 5 ml spoonfuls Children aged 3 months -1 year - Half to one 5 ml spoonful Babies under 3 months - A 2.5 ml spoonful is suitable for babies who develop fever following vaccination at two months

Caution:

If your child is taking other medicines that contain Paracetamol, Do not give both products together as you may exceed the recommended daily dosage of Paracetamol. Do not use this medicine after the expiry date shown on the label. Do not store above 25°C. Store in the original container. Keep all medicines out of reach and sight of children.

Chapter:

Pain relief and fever.

Disclaimer:

This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.

Reviews

Write Your Own Review

You're reviewing: Numark Paracetamol Suspension 3+ Months Cherry Flavour 200ml

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Quality
Overall